# SDR 2002UALA00579

- Difficulty date: March 28, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N931UA
- Make and model: Boeing 737522
- Aircraft serial: 26656
- Aircraft time: 28,770 hours, 21,422 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STATION 986 RIGHT HAND OUTBOARD WAS CORRODED WITH EXCESSIVE MATERIAL REMOVED.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGE, INSTALLED REPAIR ANGLE AND FILLERS.
